I just used the restroom and noticed that I had alot of blood in my stool. I have never noticed this before and there appeared to be alot. I found that this could be a condition such as hemorrhoids or something more serious such as cancer. I am 34 years old and scared! I have been taking vytorin and triglide for high cholesterol, though my cholesterol was 205 on my last visit, my LDL's were 93 and my tryglicerites were 400. I am a little overweight and so I asked my Doctor if he could help me out with something to get me going and he said he could, short term. He prescribed Phentromin (not sure of the spelling) and I have been taking it for a week now, along with my cholesterol meds, 3000 mg of vitamin C and a multi-vitamin. I have noticed that I feel some pressure and had to strain somewhat over the last couple of days while going to the bathroom, but not alot. I almost feel impacted, if you will. I have had alot of gas, but to be honest, I always do. My question is, could this possibly be cancer or could it just be hemorrhoids or could it be from all the medicines that I am taking having an adverse affect on my body?
Ive been constipated for about a week now, with pain during stools. Just yesterday though, I noticed some blood on the stool and a little on the toilet paper. Today, though, there was blood dripping from the anus after a stool and about a silver dollar size amount on the toilet paper. I dont want to go to the doctor just yet so Im going to wait out the rest of the week. (Today is Wednesday) Ive added fiber to my diet by way of prunes and more water. Is there anything I should do and is this wise? And I doubt I have cancer since I'm only 16. Ive read online articles and I think i have either hemoroids or an anal fissure. Thanks
I have recently experienced pain in my right knee and at times have a difficult time getting up on that leg. Doctors don't know for sure. One Doc, says Lupus last 6 months and now the blood test results show negative for Lupus. They give me pain pills and muscle relaxer... All they do is put me to sleep and when I wake up the pain is still there. The pain is worse in the evening hours. To lift my right leg up and down is extreme painful. Often symptons are neck pains and other joint pains arms fingers swelling in hands and feet. Any idea?
Copyright 1994-2016MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.